Hokkaido Mathematical Journal

Convolution semigroups of local type on a commutative hypergroup

H. HEYER

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 18, Number 2 (1989), 321-337.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517767

Digital Object Identifier
doi:10.14492/hokmj/1381517767

Mathematical Reviews number (MathSciNet)
MR1002854

Zentralblatt MATH identifier
0713.60007

Citation

HEYER, H. Convolution semigroups of local type on a commutative hypergroup. Hokkaido Math. J. 18 (1989), no. 2, 321--337. doi:10.14492/hokmj/1381517767. https://projecteuclid.org/euclid.hokmj/1381517767


Export citation